# SDR MVH0064219

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Brush
- Part number: 365A32600100ME
- Condition: Debonded
- Location: M/R Gearbox
- Part time: 1,848 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIMBLE RING BUSHINGS DEBONDED AND WORN.
